MAUDE Adverse Event Report: VERATHON MEDICAL ULC GLIDESCOPE CORE 2M QUICKCONNECT CABLE; LARYNGOSCOPE RIGID

VERATHON MEDICAL ULC GLIDESCOPE CORE 2M QUICKCONNECT CABLE; LARYNGOSCOPE RIGID
Model Number 0600-0843
Medical Device Problem Codes Display or Visual Feedback Problem (1184); Poor Quality Image (1408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer's glidescope core 2m quick connect (qc) cable is not expected to be returned to verathon for evaluation.However, a verathon territory manager visited the customer site and was able to troubleshoot the qc cable and determined it was cracked/damaged.Therefore, it is likely that the identified damage to the cable may have caused or contributed to the reported image issue.The glidescope core laryngoscope operations and maintenance manual (omm) notes, "before every use, ensure that the instrument is operating correctly and has no sign of damage.Do not use this product if the device appears damaged." verathon followed up with the customer and restated the importance of checking the device before its use in a procedure.Trending analysis for glidescope core quick connect cables does not identify any trends exceeding acceptable limits.Verathon confirmed that the risk associated with the hazardous scenario has been adequately captured and characterized per the system risk assessment.Corrective action is not required at this time.Verathon will continue to monitor for trends.
 
Event or Problem Description
A customer reported that during an emergency care intubation procedure, while using a glidescope core 2m quickconnect cable, the image on the connected glidescope core 10-inch monitor froze.There was a delay in procedure with an unspecified amount of time.A back-up device was used to complete the procedure.There was no report of harm to the patient.

Brand Name
GLIDESCOPE CORE 2M QUICKCONNECT CABLE
Common Device Name
LARYNGOSCOPE RIGID
Manufacturer (Section D)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA  V5C 5A9
Manufacturer (Section G)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA   V5C 5A9
Manufacturer Contact
corey kasbohm
20001 n creek pkwy
bothell, WA 98011-8218
4256295760
MDR Report Key22786620
Report Number9615393-2025-00093
Device Sequence Number8144912
Product Code CCW
UDI-Device Identifier00879123006578
UDI-Public(01)00879123006578
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0600-0843
Device Catalogue Number0800-0682
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2025
Initial Report FDA Received Date08/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown